# SDR DL757090560

- Difficulty date: March 30, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- Aircraft time: 70,416 hours, 33,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Part serial: 0268
- Condition: Unlaced
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV21, THE RIGHT OFF WING EMERGENCY SLIDE WAS FOUND TO BE IN AN UN-LACED CONDITION WHEN COMPARTMENT DOOR WAS OPENED FOR ROUTINE INSPECTION.  THE RIGHT OFF WING SLIDE ASSY WAS REMOVED AND REPLACED.
